Can the pill cause blurry vision?

Discussion in 'Health, Beauty & Dieting' started by Rachel, Feb 4, 2009.

  1. Rachel

    Rachel Well-Known Member

    Joined:
    May 14, 2005
    Messages:
    1,507
    Likes Received:
    0
    After having Nathan I went on the pill (Microgynon 30)

    A few months after Nathan was born I noticed that my vision was blurry and I couldn't see things far away like I used to be able to. It must have happened gradually because I didn't notice at first until I was asked to read something far away and I couldn't.

    The thing is I don't know if it happened from giving birth to Nathan or from the pill :? I know it was fine when I was pregnant though and always had been before that aswell.

    I want to go on the pill again but im worried incase it was the pill that caused the blurry vision and if I go on it again then it might get worse.

    Anyone else have blurry vision while on the pill. Is it most likely to be the pill or from giving birth?
     
  2. trixipaws

    trixipaws Well-Known Member

    Joined:
    Oct 13, 2006
    Messages:
    13,599
    Likes Received:
    0
    blurry vision is a sign of high blood pressure, which the pill *can* cause/contribute towards. definately go see ur doctor about it. if i were u i would come off it and use condoms instead until my appointment. :hug: :hug: x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice